# SDR YENA20131013213

- Difficulty date: October 13, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 35,882 hours, 12,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 041290
- Condition: Failed
- Location: Emergency Lights
- Part time: 35,882 hours, 12,509 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK,  FOUND LT EMERGENCY LIGHT BATTERY FAILED.  REPLACED BATTERY IAW AMM 33-51-38.  OPS CHECKED NORMAL.
